# SDR QXEA0202013

- Difficulty date: November 13, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 2,659 hours, 2,226 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 312
- Condition: Failed
- Location: Fuel System
- Part time: 2,016 hours, 1,582 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - CREW RECEIVED A LEFT FUEL LOW PRESSURE CAUTION MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT ENGINE FUEL FEED SWITCH.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
